# SDR R61A201801120051

- Difficulty date: January 12, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N751YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000688
- Aircraft time: 769 hours, 539 cycles
- System (JASC): 5240 · Service Doors
- Part: Arming Lever
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 ARMING HANDLE BINDING.  CLEANED AND LUBED R2 ARM/DISARM HANDLE.
